# SDR MAL2008F00000

- Difficulty date: June 13, 2008
- Submitted: July 28, 2008
- Operation: Air carrier
- Aircraft: N422XJ
- Make and model: Saab 340B
- Aircraft serial: 340B422
- Aircraft time: 25,017 hours, 27,356 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 272
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR AT STA 272 ON RT UPPER FRAME IN ACCORDANCE WITH EO S53108 & SRM 53-70-30.  REPAIRED THE DAMAGE IAW EO S53108.  (S)
